MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Missing lot information and placement/removal dates were requested from the initial reporter.A follow up report will be submitted when the information becomes available.The best estimate of the date of event was provided.Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported the immediate dental implant placed in ada site 5 in the mouth did not achieve osseointegration in type iv bone.The implant was torqued manually to 40 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Missing lot information and placement/removal dates were requested from the initial reporter.A follow up report will be submitted when the information becomes available.The best estimate of the date of event was provided.Exemption number: e2015015.Lot number was not provided by customer.Considering the surgical methodology, it was seen that the dentist has used less drills than recommended to perform the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
The clinician reported the immediate dental implant placed in ada site 5 in the mouth did not achieve osseointegration in type iv bone.The implant was torqued manually to 40 ncm.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).

Brand Name
CM DRIVE IMPLANT 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8192216
Report Number3008261720-2018-06043
Device Sequence Number11292257
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public07899878023371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2019
Report Date (Section F) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/07/2019
Event Location Other
Date Report to Manufacturer12/14/2018
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer12/14/2018
04/17/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date01/11/2019
05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;